Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 66, NWS Lincoln, IL

April 19, 2006DeWitt County, Macon County, Piatt County, Illinois

NWS Lincoln, IL issued this tornado warning at Apr 19, 2006, 12:59 AM CDT for DeWitt County, Macon County, Piatt County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 12:59 AM CDT (05:59 UTC)
Expired
Apr 19, 2006, 1:30 AM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties DeWitt County, IL, Macon County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 1:27 AM CDTHAIL 0.751 S Mansfield, ILPENNY SIZE HAIL. RELAYED BY CHAMPAIGN COUNTY EMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 12:50 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1825 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 190559
TORILX
ILC039-115-147-190630-
/O.NEW.KILX.TO.W.0066.060419T0559Z-060419T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1259 AM CDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN PIATT COUNTY IN CENTRAL ILLINOIS
  EASTERN DE WITT COUNTY IN CENTRAL ILLINOIS
  NORTHEASTERN MACON COUNTY IN CENTRAL ILLINOIS

* UNTIL 130 AM CDT

* AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING TORNADOES...NEAR LANE...
  OR ABOUT 5 MILES EAST OF CLINTON...MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DE WITT...
  WELDON...
  DE LAND...
  FARMER CITY...
  LODGE...
  MANSFIELD...
  WHITE HEATH...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. THE STORM MAY
NOT BE PRODUCING A TORNADO AT THE MOMENT...BUT IS EXPECTED TO DURING
THE WARNING PERIOD. FOR YOUR SAFETY...GO INDOORS NOW TO AN INTERIOR
ROOM OR A BASEMENT...AND STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4026 8893 4003 8892 4003 8847 4028 8846

$$

SMITH
2 follow-up statements
000 
WWUS53 KILX 190625
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
122 AM CDT WED APR 19 2006

ILC115-190632-
/O.CAN.KILX.TO.W.0066.000000T0000Z-060419T0630Z/
MACON-
122 AM CDT WED APR 19 2006

...THE TORNADO WARNING FOR MACON COUNTY HAS BEEN CANCELLED...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4028 8872 4005 8873 4003 8847 4028 8846

$$

ILC039-147-190630-
/O.CON.KILX.TO.W.0066.000000T0000Z-060419T0630Z/
DE WITT-PIATT-
122 AM CDT WED APR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
NORTHEASTERN DE WITT AND NORTHERN PIATT COUNTIES...

AT 119 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS TORNADO WAS LOCATED
NEAR DE LAND...OR ABOUT 10 MILES NORTH OF MONTICELLO...MOVING EAST AT
25 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MANSFIELD.
  WHITE HEATH.

OTHER LOCATIONS AFFECTED INCLUDE...FARMER CITY AND LODGE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4028 8872 4005 8873 4003 8847 4028 8846

$$

SMITH
000 
WWUS53 KILX 190631
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
130 AM CDT WED APR 19 2006

ILC039-147-190640-
/O.EXP.KILX.TO.W.0066.000000T0000Z-060419T0630Z/
DE WITT-PIATT-
130 AM CDT WED APR 19 2006

...THE TORNADO WARNING FOR NORTHEASTERN DE WITT AND NORTHERN PIATT
COUNTIES EXPIRES AT 130 AM CDT...

AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 AM CDT. REMAIN ALERT TO
THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4028 8872 4005 8873 4003 8847 4028 8846

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 18, 9:15 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 18, 9:15 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT TUE APR 18 2006

.DISCUSSION...
WILL BE UPDATING THE ZONES AND GRIDS SOON FOR A SEVERE THUNDERSTORM
WATCH THAT INCLUDES FOUR COUNTIES IN WCENT IL. A SURFACE LOW IN CENT
MO...WITH A WARM FRONT INTO EXTREME SOUTHERN IL WILL TRACK ESE ALONG
THE BOUNDARY. THE STRONGEST STORMS SHOULD BE SOUTH OF OUR FORECAST
AREA...BUT A FEW ELEVATED STORMS WITH LARGE HAIL COULD EXTEND NORTH
OF THE LOW TRACK INTO WCENT IL. THE REST OF THE FORECAST AREA CAN
EXPECT PERIODIC SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. SOME OF
THESE MAY PRODUCE HEAVY RAIN AND SMALL HAIL.

&&

.PREV DISCUSSION...
MAIN CONCERNS ARE...STORMS TONIGHT...THEN LINGERING PRECIP CHANCES
THROUGH THE WEEK DUE TO A DRIFTING CUT OFF LOW. IN THE SHORT TERM...
MODELS ARE IN GOOD AGREEMENT. THE EUROPEAN PAIR...CANADIAN GLOBAL
AND NOGAPS MATCH UP WELL WITH THE NAM AND GFS WITH A LINE OF
SHOWERS AND STORMS TONIGHT. WILL GO WITH GFS FOR DETAILS.

SHORT TERM...TONIGHT THROUGH FRIDAY...
LOW PRESSURE ACROSS WESTERN MISSOURI WILL DRIFT SOUTHEAST THIS
EVENING. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT ACROSS MISSOURI
THIS EVENING...AND THEN MOVE EASTWARD INTO ILLINOIS OVERNIGHT. THE
AIRMASS OVER ILLINOIS REMAINS RATHER DRY IN THE LOWER LEVELS ACROSS
CENTRAL IL...PER THE 1730Z FLIGHT TODAY...AND ESPECIALLY DRY ABOVE
700 MB. A CAP IS PRESENT AT 850 MB AS WELL. SO STORMS WILL TAKE A
WHILE TO GET GOING TONIGHT. BY MIDNIGHT...A LINE OF STORMS
SHOULD BE ALREADY PUSHING INTO CENTRAL ILLINOIS...AS THE LOW PASSES
ACROSS FAR SOUTHERN IL...AND THE INVERTED TROUGH ENTERS IL. WET BULB
ZERO HEIGHTS OF 9000 FT AGL ARE FAVORABLE FOR HAIL. SHEAR VALUES WILL
ALSO BECOME MORE FAVORABLE FOR SEVERE STORMS THIS EVENING AS OUR
SURFACE WINDS BACK IN RESPONSE TO THE APPROACHING LOW AND INVERTED
TROUGH. WE ARE IN A SLIGHT RISK FOR SEVERE WEATHER TONIGHT...SEE
SPC/S SWODY1 FOR DETAILS. THE SEVERE THREAT WILL DIMINISH AS THE
STORMS PROGRESS EAST TOWARD OUR EASTERN CWA. WENT WITH LIKELY POPS
FOR MID TO 6 AM...WHEN WE WILL SATURATE IN A DEEP ENOUGH LAYER FOR
CONVECTION.

THE LOW WILL MOVE SOUTHEAST ON WED MORNING...WITH STORMS LINGERING
ACROSS OUR E CWA...MAINLY WED MORNING. THIS WILL BE DUE TO THE
TROUGH STALLING OUT JUST EAST OF ILLINOIS...AS THE BLOCKED UPPER
PATTERN KEEPS THE H5 LOW TO OUR NW. PRECIP MAY DEVELOP ON THURSDAY
NIGHT AS A SECONDARY FRONT MOVES EAST ACROSS ILLINOIS...THEN AGAIN
ON FRIDAY AS A LOW PRESSURE SYSTEM CLIPS SOUTHEASTERN ILLINOIS. WENT
WITH CHC POPS IN OUR SE CWA AS CANADIAN AND NOGAPS AGREE WITH GFS ON
A PRECIP SHIELD IN THAT AREA FOR THUR NIGHT/FRIDAY.

LONG TERM...SATURDAY THROUGH MONDAY...
A GENERAL COOLER TREND IS STILL EXPECTED TO REMAIN INTO THE
EXTENDED...AS THE BLOCKED UPPER FLOW KEEPS COOLER AIR AND CLOUDS IN
PLACE ACROSS THE MID MISSISSIPPI VALLEY. WE WILL SEE A LONG WAVE
TROUGH COME INTO THE WEST COAST LATER THIS WEEK...AND POSSIBLY
BRING SOME STORMS FOR NEXT MONDAY AND MONDAY NIGHT. WE ALREADY HAD 20
POPS FOR MONDAY...AND I LEFT THAT AS IS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

MILLER/SHIMON
Hazardous weather outlook, Apr 18, 11:48 AM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT TUE APR 18 2006

ILZ040-047>052-061-062-066>068-071>073-191100-
SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-SHELBY-
CUMBERLAND-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1148 AM CDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL LIFT NORTHWARD INTO SOUTHERN ILLINOIS LATER
TODAY...AS AN AREA OF LOW PRESSURE DEEPENS ACROSS WESTERN MISSOURI.
THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS PARTS OF MISSOURI
AND IOWA LATE THIS AFTERNOON AND EVENING...THEN SPREAD EASTWARD
INTO CENTRAL AND SOUTHEAST ILLINOIS TONIGHT. WHILE THE PRIMARY
FOCUS FOR SEVERE WEATHER WILL REMAIN JUST WEST AND SOUTH OF
ILLINOIS...SOME OF THE STORMS THAT TRACK INTO THE AREA TONIGHT MAY
BECOME SEVERE...ESPECIALLY ALONG AND SOUTHWEST OF A
BEARDSTOWN...TO SHELBYVILLE...TO LAWRENCEVILLE LINE. LARGE HAIL
AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS...WITH ISOLATED
TORNADOES ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL SLOWLY SWING THROUGH THE AREA ON
WEDNESDAY...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ANY
STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...MAINLY BETWEEN 9 PM
AND 4 AM.

ILZ027>031-036>038-041>046-053>057-063-191100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-CLARK-
1148 AM CDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL LIFT NORTHWARD INTO SOUTHERN ILLINOIS LATER
TODAY...AS AN AREA OF LOW PRESSURE DEEPENS ACROSS WESTERN MISSOURI.
THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS PARTS OF MISSOURI
AND IOWA LATE THIS AFTERNOON AND EVENING...THEN SPREAD EASTWARD
INTO CENTRAL AND SOUTHEAST ILLINOIS TONIGHT. WHILE SEVERE WEATHER
IS NOT EXPECTED...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE
WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL SLOWLY SWING THROUGH THE AREA ON
WEDNESDAY...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ANY
STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BARNES

In the hours before

Local storm report, Apr 18, 11:29 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             4 SE ROBINSON           38.97N 87.69W
04/18/2006  M1.75 INCH       CRAWFORD           IL   AMATEUR RADIO

            RELAYED BY SWOP OBSERVER.

&&

GEELHART
Local storm report, Apr 18, 11:35 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1135 PM CDT TUE APR 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     (IJX)JACKSONVILLE ARPT  39.78N 90.23W
04/18/2006  M59 MPH          MORGAN             IL   AWOS

&&

GEELHART
Local storm report, Apr 19, 12:13 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 AM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             ROBINSON                39.01N 87.74W
04/18/2006  M1.75 INCH       CRAWFORD           IL   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL.

&&

GEELHART
Local storm report, Apr 19, 12:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1227 AM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     TSTM WND GST     (SPI)SPRINGFIELD ARPT   39.86N 89.67W
04/19/2006  M59 MPH          SANGAMON           IL   ASOS

&&

GEELHART
Local storm report, Apr 19, 12:28 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HAIL             LINCOLN                 40.15N 89.37W
04/19/2006  M0.75 INCH       LOGAN              IL   NWS EMPLOYEE

&&

GEELHART
Local storm report, Apr 19, 12:56 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1256 AM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TORNADO          2 W LINCOLN             40.15N 89.40W
04/19/2006                   LOGAN              IL   TRAINED SPOTTER

1256 AM     HAIL             BLOOMINGTON             40.48N 88.97W
04/19/2006  M0.75 INCH       MCLEAN             IL   NWS EMPLOYEE

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:42 PM CDTSevere Thunderstorm WarningILXCumberland, Jasper33 min
Apr 18, 10:58 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper47 min
Apr 18, 11:28 PM CDTSevere Thunderstorm WarningILXMoultrie62 min
Apr 18, 11:31 PM CDTSevere Thunderstorm WarningILXLawrence59 min
Apr 18, 11:49 PM CDTSevere Thunderstorm WarningILXCrawford56 min
Apr 19, 12:01 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard52 min
Apr 19, 12:18 AM CDTTornado WarningILXLogan27 min
Apr 19, 12:31 AM CDTSevere Thunderstorm WarningILXLawrence50 min
Apr 19, 12:34 AM CDTTornado WarningILXDeWitt, Macon26 min
Apr 19, 12:45 AM CDTSevere Thunderstorm WarningILXPiatt60 min
Apr 19, 12:47 AM CDTSevere Thunderstorm WarningILXColes, Cumberland58 min
Apr 19, 1:06 AM CDTSevere Thunderstorm WarningILXMcLean48 min
Apr 19, 1:12 AM CDTSevere Thunderstorm WarningILXDouglas, Moultrie34 min
Apr 19, 1:13 AM CDTSevere Thunderstorm WarningILXPiatt25 min
Apr 19, 1:19 AM CDTSevere Thunderstorm WarningILXChampaign56 min
Apr 19, 1:45 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland38 min
Apr 19, 1:50 AM CDTSevere Thunderstorm WarningILXVermilion49 min
Apr 19, 2:05 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper40 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.